# SDR IPXA2023091294142

- Difficulty date: September 4, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 77,629 hours, 15,903 cycles
- Engine: Pwa PW4460
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA DURING WAI FOUND #2 ENG INLET DENTED AT 2 O'CLOCK POSITION. MAPPED OUT DAMAGE SENT MEASUREMENTS TO ENG NEED HFEC FOR CRACKS 2020250 09/04/23 ACCOMPLISHED HFEC PER NDTSPM CW INTERIOR REPAIR IAW EO MD11-7110-88105-A SECT 6A ITEM REQURIES REPAIR OR REPALCEMENT WITHIN LE PNS ASSIGNED CONTROL # D 812090.REMOVED INLET COWL IN REF TO 54-22-01 [AO 0968045 09/10/23] INSTALLED UPTO STEP (E)(4) IN REF TO AMM 54-22-01 [AO 9168045 09/11/23] ACCOMPLISHED INSTALLATION REMAINING STEPS PER AMM 54-22-01-400-801. THIS CLEARS D812090. ESR: IPC REF 54-62-45-01.
